MathSciNet Relay Station
MathSciNet bibliographic data
MR1611588 65K10
Al-Baali, M. Numerical experience with a class of self-scaling quasi-Newton algorithms. J. Optim. Theory Appl. 96 (1998), no. 3, 533–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement